# SDR UIEA2015021900133

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK BROKEN AT STATION 528M, LBL 66.  ACCOMPLISHED REPAIR ON DAMAGED AREA IAW SRM 53-00-52 FIGURE 201 REPAIR 13 REV 71.  JOB COMPLETED & CONDITION CHECKED NORMAL.
